Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 4, Pages 375-379

Note on the inequalities of J. Kazdan

Rutgers University- Camden, Department of Mathematics, Camden, NJ 08102, USA

Received 1 February 1992; Revised 1 July 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note, we prove the Kazdan's inequalities without using what is called the Heisenberg uncertainty principle. Instead we prove it using Garofalo-Lin inequality among other things.